# SDR GTIA2023040637106

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N639NK
- Make and model: Airbus A320-232
- Aircraft serial: 6487
- Aircraft time: 28,955 hours, 13,134 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT AT 12,000' , FAS REPORTED BURNING RUBBER SMELL NEAR ROW 27C. IT DISSIPATED, BUT ON DESCENT, RETURNED THROUGHOUT ROWS 27-30. WE PERFORMED FUME CHECKLIST AND TURNED OFF PACK 2. FAS REPORTED SMELL WENT AWAY QHICKLY.-PERFORMED TSM 05-50-00-810-831-A. COULD NOT DETECT ANY ODOR AT THIS TIME AIRCRAFT GOOD FOR CONTINUED SERVICE AT THIS TIME
